Abstract and Applied Analysis

Global Exponential Stability of Impulsive Functional Differential Equations via Razumikhin Technique

Shiguo Peng and Liping Yang

Full-text: Open access

Abstract

This paper develops some new Razumikhin-type theorems on global exponential stability of impulsive functional differential equations. Some applications are given to impulsive delay differential equations. Compared with some existing works, a distinctive feature of this paper is to address exponential stability problems for any finite delay. It is shown that the functional differential equations can be globally exponentially stabilized by impulses even if it may be unstable itself. Two examples verify the effectiveness of the proposed results.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 987372, 11 pages.

Dates
First available in Project Euclid: 2 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1267538591

Digital Object Identifier
doi:10.1155/2010/987372

Mathematical Reviews number (MathSciNet)
MR2595166

Zentralblatt MATH identifier
1203.34119

Citation

Peng, Shiguo; Yang, Liping. Global Exponential Stability of Impulsive Functional Differential Equations via Razumikhin Technique. Abstr. Appl. Anal. 2010 (2010), Article ID 987372, 11 pages. doi:10.1155/2010/987372. https://projecteuclid.org/euclid.aaa/1267538591


Export citation

References

  • J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993.
  • V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional Differential Equations, vol. 180 of Mathematics in Science and Engineering, Academic Press, London, UK, 1986.
  • A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, Singapore, 1995.
  • X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903–915, 2001.
  • X. Liu, “Stability of impulsive control systems with time delay,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 511–519, 2004.
  • Y. Zhang and J. Sun, “Strict stability of impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 237–248, 2005.
  • K. Liu and X. Fu, “Stability of functional differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 830–841, 2007.
  • F. Chen and X. Wen, “Asymptotic stability for impulsive functional differential equation,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1149–1160, 2007.
  • R. Liang and J. Shen, “Uniform stability theorems for delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 62–74, 2007.
  • Z. Chen and X. Fu, “New Razumikhin-type theorems on the stability for impulsive functional differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 2040–2052, 2007.
  • Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3665–3678, 2008.
  • Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163–169, 2009.
  • K. Liu and G. Yang, “The improvement of Razumikhin type theorems for impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3104–3109, 2009.
  • Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462–473, 2005.
  • Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839–845, 2007.
  • X. Liu and Q. Wang, “The method of Lyapunov functionals and exponential stability of impulsive systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1465–1484, 2007.